# SDR 96ZZZX5460

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10455
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51227105
- Condition: Chafed
- Location: Rt Engine
- Component: Graviner
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O, A

## Discrepancy

CHA - ON DEPARTURE, RIGHT ENGINE FIRE WARNING CAME ON.  THE FLIGHT CREW PERFORMED THE EMERGENCY PROCEDURES AND THE AIRCRAFT RETURNED TO CHA.  AFTER TROUBLESHOOTING, THE MECHANIC FOUND A BAD FIRE WARNING LOOP.  THE LOOP WAS REMOVED AND REPLACED.  THE SYSTEM CHECKED GOOD IAW THE FOKKER MM.
